Some Properties of the -Extension of the -Adic Gamma Function
Hamza Menken and
Adviye Körükçü
Abstract and Applied Analysis, 2013, vol. 2013, 1-4
Abstract:
We study the -extension of the -adic gamma function . We give a new identity for the -extension of the -adic gamma in the case . Also, we derive some properties and new representations of the -extension of the -adic gamma in general case.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/176470.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/176470.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:176470
DOI: 10.1155/2013/176470
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().